# SDR P5CA9801271

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pin
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SPINDLE AFT BOGIE O/B SUPPORT PIN CORRODED.  REPLACED O/B SUPPORT PIN ON NR 7 SPINDLE AFT BOGIE IAW 747 OHM 27-51-75.
